# SDR CA960110201

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Loose
- Location: Nr 8 Cylinder
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE FLIGHT #4 ENGINE BEGAN TO RUN ROUGH ACCOMPANIED BY BACKFIRING THROUGH THE INDUCTION SYSTEM. THE ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION DISCLOSED THE #8 CYLINDER INTAKE VALVE SEAT HAD CA ME ADRIFT, PREVENTING THE INTAKE VALVE FROM CLOSING.
